# SDR HNAA2020121200352

- Difficulty date: November 5, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CRACKED AT FR 13.  REMOVED AND INSTALLED SERVICEABLE STRINGER 6R AT FR 13, IAW EMB145 SRM 51-40-02 AND SRM 51-20-01.
